Feel really unwell

Hi all,

I have been under a lot of stress for the last few weeks and I think it is effecting my health.

I had a massive aguement with my brother last night which really upset me, my dad is behaving so childish, and college is even worse. I have warned one of my class friends that I'm nearly at breaking point so think il be avoiding eye contact from anyone.

My migraines seem to be getting worse which the stress won't be helping that.

My sleep is now being effected I seem to be sleeping for short periods of time, compared to a full night.

Since yesterday evening I have noticed my eating habit has changed usually when I am stressed I comfort eat but now when I do eat I can only eat a small amount and if I try to eat more I feel physically sick. I can't take my medication anymore the thought of it makes me feel sick. I haven't ate a proper meal since yesterday lunch time, my dizzy spells seem to becoming worse they happen when I am sitting, standing and even lying down.

I have also started to feel faint and weak :( I weight myself and I have started to lose weight I'm not trying to lose any (don't get me wrong I wouldn't mind losing some as I have out a lot of weight on since my mam died then my aunty past away last year. Not sure if I should be concerned but then I feel like I don't have the energy to be concerned.

Susan :/

6 Replies

oldestnewest
  • Hi

    The old saying of walk a mile in my shoes would be so good if only we could get these people who are so important to us and do not understand what we go through to just be us for a day. I know their attitude would change especially if they got a flare day.

    Sorry but I am a bit concerned about your dizzy spells as when I get dizzy it is usually because I am hungry and my body is telling me to eat something, I usually forget breakfast but am now tying to train myself to eat some bran flakes as the new drugs are playing havoc with my bowels.

    Not taking your medicine now there is another problem, you should take them no matter what as you can suffer withdrawal symptoms with some and what you are saying about how you are feeling seems to me to be lack of food and medicine all combined and if you are not sleeping then that is the Icing on the cake.

    Ring your GP and get an appointment as soon as possible as you need some help with sleeping and he may be able to help on that as well as the dizzy thing.

    Please call your GP and let us know how you get on.

    Take great care and with the kindest of regards

    Terry

  • Terry is spot on with his advice, and the only thing i would add to that is stress makes fibro and migraines worse, its a vicious circle and you must take the steps to end it. Seeing your gp of course, is the first vital step but you must also step back from the arguing with your brother and dad and leave it until you are feeling better in yourself to cope with it.

    The not eating thing and feeling physically sick when your food/meds are in your mouth i would say is down to stress too, cos im exactly the same. i actually gag and end up being sick but again you have to get your head together and say to yourself "i can take this food/meds and i will" its the only way i can deal with it and it may be a help to you too...its worth a try hunni.

    You sound like you have a lot on your plate what with the loss of family, being ill and stress at home. Do you have a trusted friend you can unload on?

    We are always here if you need to chat have a good moan, its what this site is all about, being there for each other, you can pm me anytime if you want to and i will be there.

    Please keep in touch as i am concerned for you and i would like to know how you're getting on.....huge hugs to you....Charlii xx

  • I agree with Terry - please do go and see your GP and tell him how you feel - he can hopefully sort out your medication for you.

    In the meantime, if you can't eat, don't worry, but try to drink some milk and fruit juice - that will keep you going until things improve.

    You seem to be under tremendous emotional pressure, and probably the best thing would be to arrange some counselling.

    As you are young, you should have fairly good access to counselling services, so ask your GP, or ask at college. There is usually a college counsellor available for students.

    i do hope that you manage to feel better soon!

    Moffy x

  • Moring I agree with the chaps honey a visit tothe Doc about your dizziness is important. Moffy is right you must eat a little of something to keep your strenght up.

    I hope today is a better day for you xgins

  • Hi thanks for your messages.

    I find at the moment sleep works as it must relax me but as soon as I wake up the migraines r there. I can't do anything to get rid of them I feel like I haven't slept well in months.

    L don't really like to offload on people as my family have/are drilling in my head saying that its my business and I need to sort it out myself.

    I have been to my doctors and explained the problems and all I got was your going to have to try and not get stressed, which I then laughed and said it is abit hard.

    My tutors at college aren't always approachable sometimes u can go in and they take there anger out on you. Which if I haven't done anything wrong I don't react very well. I still in the process of finding out what kind of behaviour problem I have or adult ADHD, or a form of autisim.

    I will have to get up soon for college and I rely cbb to go in. But if I don't go in they will go back to threatening me again. Plus I have a support worker that talks to me like in an idiot I don't have the energy to tell her where to go xx

  • Hi there, I can totally sympathise with your migraines I used to get them a lot on my early 20s my worst once lasted 10 weeks, I was on the verge of well I don't know what ...I remember phoning the Samaritans at one point.. Eventually I saw another GP at my surgery who gave me a very low dose muscle relaxant to take one three times a day and in 3 days it had gone.... Is it possible for you to see another GP as being at college and having a constant migraine , its nearly impossible to relax with such pain....

    VG x

You may also like...